# SDR UPS97823737

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615374185
- Condition: Corroded
- Location: Bs 1490-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 34L CORRODED BEYOND LIMITS AT FS 1490 TO FS 1690.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 53-4-1 FIG 51, 51-1-20D, AND DWG 5615374.
